# SDR AALA201504149026

- Difficulty date: April 9, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 68,197 hours, 10,172 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Guide
- Part number: D68394
- Condition: Corroded
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LOWER STRUT LEG, LOWER GUIDE HAS CORROSION.  REPLACED NLG LOWER STRUT LEG, LOWER GUIDE IAW AMM 32-21-13.
